Torsade de pointes ventricular tachycardia during low dose intermittent dobutamine treatment in a patient with dilated cardiomyopathy and congestive heart failure.

@article{Vecchia1999TorsadeDP,
  title={Torsade de pointes ventricular tachycardia during low dose intermittent dobutamine treatment in a patient with dilated cardiomyopathy and congestive heart failure.},
  author={Laura Della Vecchia and Renato Ometto and Giuseppe Finocchi and M. Vincenzi},
  journal={Pacing and clinical electrophysiology : PACE},
  year={1999},
  volume={22 2},
  pages={397-9}
}
The authors describe the case of a 56-year-old woman with chronic, severe heart failure secondary to dilated cardiomyopathy and absence of significant ventricular arrhythmias who developed QT prolongation and torsade de pointes ventricular tachycardia during one cycle of intermittent low dose (2.5 mcg/kg per min) dobutamine. This report of torsade de pointes ventricular tachycardia during intermittent dobutamine supports the hypothesis that unpredictable fatal arrhythmias may occur even with… CONTINUE READING